Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a Nurse Practitioner (N.P.) concerning a 21 year old female patient who in January 2007, was vaccinated IM with a first dose of Gardasil. The patient developed genital warts within one month. Patient was treated with trichloroacetic acid (TCA) 80% on 06-MAR-2007 and on 10-APR-2007. The outcome was unknown. Papanicolaou (PEP) test was performed, results unknown (done at another clinic). The NP reported two other patients who had a similar experience. She verbalized concern that she had seen 3 episodes of genital warts developing soon after Gardasil. She believed the patient''s immune system can not handle the viral load. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166